Vol. 37, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 308: 1
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Stratifiable spaces, semi-stratifiable spaces, and their relation through mappings

David Michael Henry

Vol. 37 (1971), No. 3, 697–700
Abstract

It is shown that the image of a stratifiable space under a pseudo-open compact mapping is semi-stratifiable. By strengthening the mapping from compact to finite-to-one the following results are also obtained. The image of a semistratifiable (semi-metric) space under an open finite-to-one mapping is semi-stratifiable (semi-metric).

Mathematical Subject Classification 2000
Primary: 54E20
Milestones
Received: 26 August 1970
Revised: 2 November 1970
Published: 1 June 1971
Authors
David Michael Henry